Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 498135, 8 pages
http://dx.doi.org/10.1155/2014/498135
Research Article

Generalizing Krawtchouk Polynomials Using Hadamard Matrices

1Department of Computer Science, Mathematics and Physics, Faculty of Science and Technology, The University of the West Indies, Cave Hill, St. Michael, Barbados
2The University of Trinidad and Tobago, O'Meara Campus, Arima, Trinidad and Tobago

Received 15 November 2013; Accepted 22 December 2013; Published 4 March 2014

Academic Editors: F. Ding and X. Liu

Copyright © 2014 Peter S. Chami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Krawtchouk, “Sur une généralization des polynomes d'Hermite,” Comptes Rendus de l'Académie des Sciences, vol. 189, pp. 620–622, 1929. View at Google Scholar
  2. G. Szego, Orthogonal Polynomials, vol. 23, Colloquium, New York, NY, USA, 1959.
  3. G. K. Eagleson, “A characterization theorem for positive definite sequences on the Krawtchouk polynomials,” The Australian Journal of Statistics, vol. 11, pp. 29–38, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. F. Dunkl, “A Krawtchouk polynomial addition theorem and wreath products of symmetric groups,” Indiana University Mathematics Journal, vol. 25, no. 4, pp. 335–358, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Feinsilver and J. Kocik, “Krawtchouk polynomials and Krawtchouk matrices,” in Recent Advances in Applied Probability, R. Baeza-Yates, J. Glaz, H. Gzyl, J. Hüsler, and J. L. Palacios, Eds., pp. 115–141, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. J. MacWilliams, N. J. A. Sloane, and J.-M. Goethals, “The MacWilliams identities for nonlinear codes,” The Bell System Technical Journal, vol. 51, pp. 803–819, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Krasikov and S. Litsyn, “On integral zeros of Krawtchouk polynomials,” Journal of Combinatorial Theory A, vol. 74, no. 1, pp. 71–99, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Sookoo, “Generalized Krawtchouk polynomials: new properties,” Archivum Mathematicum, vol. 36, no. 1, pp. 9–16, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Habsieger, “Integer zeros of q-Krawtchouk polynomials in classical combinatorics,” Advances in Applied Mathematics, vol. 27, no. 2-3, pp. 427–437, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. N. Atakishiyev and V. A. Groza, “The quantum algebra Uq( su 2) and q-Krawtchouk families of polynomials,” Journal of Physics A, vol. 37, no. 7, pp. 2625–2635, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Delsarte, “An algebraic approach to the association schemes of coding theory,” Philips Research Reports, no. 10, 97 pages, 1973. View at Google Scholar
  12. J. D. Louck, “Group theory of harmonic oscillators in n-dimensional space,” Journal of Mathematical Physics, vol. 6, pp. 1786–1804, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W. Y. C. Chen and J. D. Louck, “The combinatorics of a class of representation functions,” Advances in Mathematics, vol. 140, no. 2, pp. 207–236, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. I. Levenshtein, “Krawtchouk polynomials and universal bounds for codes and designs in Hamming spaces,” IEEE Transactions on Information Theory, vol. 41, no. 5, pp. 1303–1321, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. J. MacWilliams and N. J. A. Sloane, Theory of Error-Correcting Codes, North-Holland, New York, NY, USA, 1978.
  16. L. Boelen, G. Filipuk, C. Smet, W. Van Assche, and L. Zhang, “The generalized Krawtchouk polynomials and the fifth Painleve equation,” Journal of Difference Equations and Applications, vol. 19, pp. 1437–1451, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. Sheeba Rani and D. Devaraj, “Face recognition using Krawtchouk moment,” Sādhanā, vol. 37, no. 4, pp. 441–460, 2012. View at Publisher · View at Google Scholar · View at MathSciNet